Non-integrability of the equations of heavy gyrostat
Compositio Mathematica, Tome 82 (1992) no. 3, pp. 275-291
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__82_3_275_0,
author = {Gavrilov, Ljubomir},
title = {Non-integrability of the equations of heavy gyrostat},
journal = {Compositio Mathematica},
pages = {275--291},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {82},
number = {3},
mrnumber = {1163218},
zbl = {0748.70003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__82_3_275_0/}
}
Gavrilov, Ljubomir. Non-integrability of the equations of heavy gyrostat. Compositio Mathematica, Tome 82 (1992) no. 3, pp. 275-291. http://geodesic.mathdoc.fr/item/CM_1992__82_3_275_0/
